# SDR IPXA2025022365090

- Difficulty date: January 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,318 hours, 20,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112U20092
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - LOWER CHORD, RIGHT WING OUTBOARD FRONT SPAR AT FSSO / OLES 1510 (AGING A/C INSPECTION)PERFORMED REPAIR I.A.W EO-92809-REQ1 REV.1
